Hello. I've been looking everywhere for some help. The first week of November (2011) when I was 19 I got what I thought was my period, but it lasted two months. When I eventually could get in to see the doctor they discovered I had ovarian polyps and that was what was causing me to bleed (i was on the seasonique birth control for 2 years and i think that contributed to b grtting polyps.) So on December 23 I went in to have the D&C procedure done to remove the polyps. Everything was normal after the surgery, that day I had no more bleeding. But I just now started my menstrual cycle again, 3 months after the D&C. My question is I have severe vaginal pain when I insert a tampon, take one out and even when it is in, why is this? I'm sure I'm healed by now but it just concers me because of my past problem. If someone could give me some insight it would be highly appreciated.
This condition is called dysmenorrheal. The secondary dysmenorrhea is due to pelvic inflammatory disease, fibroids, endometriosis (abnormality of lining of uterus), pelvic tumors, and intra uterine device (like copper-T) etc. You should consult gynecologist for internal examination and other test needed to detect it's cause.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.